# SDR FDEA202111022761

- Difficulty date: November 2, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N182FE
- Make and model: Boeing 767-300
- Aircraft serial: 63113
- Aircraft time: 3,192 hours, 1,602 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Slat
- Part number: 114T4105409G
- Part serial: 000341
- Condition: Cracked
- Location: Zone 500
- Part time: 3,192 hours, 1,602 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT NO. 5 WS 433.1 TRAILING EDGE WEDGE WITH NICK. LH WING SLAT #5 T.E. WEDGE AT POSITION OSS 427.5 - 439.5 UPPER AND LOWER SKIN WERE   REPAIRED I.A.W. SRM 57-43-02-2R PAG. 1-2 FIG.201 REP. 1 AND SRM 51-70-10-2R PAG. 149, 159,   162,163 FIG. 202  REV. 81 AUG 15/2021
